Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Low grade fever, headaches, hives on leg, fatigue. Blood test required?

My son, 16 y.o. He is healthy. He has experineced a low grade fever and severe headaches for three week. No throat, no coughing. Stool is normal. To day he discovered hives on his right leg upper part of the foot, below the nails . Fever is 99-101. Also fatigue . The doctor gave the med for the headache. I guess we should request a blood test, but for what?
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  202
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Emergency Medicine Specialist 's  Response
Hi Zoyagir,
Thanks for writing your query.

Hives usually appear due to some allergic reaction or some insect bite or due to drug allergy.
You should get him examined and get the following investigations to know the cause of infection:-
1. Complete Blood Count (CBC)
2. Absolute Eosinophil Count
3. Malaria and Typhoid test
4. Urine examination (Routine and Microscopic)

I hope this is helpful to you.
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor